Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Holomorphic mappings into strictly convex domains which are Kobayashi isometries at one point


Author: Ian Graham
Journal: Proc. Amer. Math. Soc. 105 (1989), 917-921
MSC: Primary 32H15
DOI: https://doi.org/10.1090/S0002-9939-1989-0961406-0
MathSciNet review: 961406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $M$ be a complex manifold of dimension $n$ and let $\Omega$ be a domain in ${{\mathbf {C}}^n}$. Let $f:M \to \Omega$ be a holomorphic map which is an isometry for the infinitesimal Kobayashi metric at one point. We given conditions on $M$ and on $\Omega$ which imply that $F$ must be a biholomorphic map.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15

Retrieve articles in all journals with MSC: 32H15


Additional Information

Article copyright: © Copyright 1989 American Mathematical Society